# SDR ASAA0852814

- Difficulty date: April 12, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 4,303 hours, 1,288 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Part number: 7588429101
- Condition: Activated
- Location: Lt Idg Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFTHAND IDG DELTA P INDICATOR FOUND EXTENDED INDICATING CLOGGED FILTER.  REPLACED BOTH IDG CHARGE AND SCAVENGE FILTERS.  NO FILTER CONTAMINATION NOR OIL DISCOLORATION NOTED.
